Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 2


Ascertainment of The Certain Fundamental Units in a Specific Type of Real Quadratic Fields

PP: 109-113
Zubair Nisar, Sajida Kousar,
The aim of the paper is to classify the real quadratic number fields Q(√d) having specific form of continued fraction expansions of algebraic integer wd and is to determine the general explicit parametric representation of the fundamental unit ε d for such real quadratic number fields where d ≡2,3(mod4) is a square free positive integer. Also, Yokoi’s d-invariants nd and md will be calculated in the relation to continued fraction expansion of wd for such real quadratic fields.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved